RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 6, Number 5  


A certain case of generation of limit cycles on a plane
I. S. Kukles, I. G. Rozet
771
The absence of limit cycles for a certain differential equation that has a structurally unstable focus
L. A. Cherkas
779
A proof of the existence of a value for a pursuit game with restricted time
N. N. Petrov
784
Integral manifolds for nonlinear differential equations with retarded argument
V. I. Fodchuk
798
Multidimensional transmission systems of generalized processes. I, II
S. T. Zavalishchin
809
The dissipativity of a certain nonlinear differential equation
N. N. Kushkov
817
On the theory of representations of integral matrices of linear differential systems
V. N. Laptinskii
827
The asymptotics of the eigenvalues of a selfadjoint second order singular operator
G. V. Zhdanova
838
The stability in the large of a certain control system
I. V. Gaishun
852
The Cauchy problem for an $nth$ order linear equation with a small parameter multiplying the highest derivative in the case of singular initial data
A. B. Zimin
861
A certain iteration process for the solution of ordinary differential equations
O. Ashirov, Ya. D. Mamedov
871
Boundary value problems for natural differential operators on manifolds
N. T. Pham
877
An investigation of certain classes of second order quasilinear elliptic equations. II, III
A. D. Dzhabrailov
889
A solution of the first boundary value problem for Lamé's equation by means of finite difference operators of an invariant form
I. B. Kozhahmedov
900

Short Communications
The almost periodic solutions of a certain class of partial differential equations with small parameters
D. U. Umbetzhanov
913
A certain exponential estimate of the solutions of differential equations with lag
M. I. Artem'ev
917
On the solution of two ordinary differential equations
R. S. Kuznetskiy
921
The method of lines for a conjugacy problem of a parabolic and a hyperbolic equation
V. N. Abrashin
924
An investigation of the stability of the numerical integration of systems of ordinary differential equations that arise in the application of the multilayer method of lines
A. F. Klement'ev
929

Chronicle
Межвузовская конференция по качественной теории дифференциальных уравнений в Рязани
I. P. Makarov
933
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019